# SDR FDEA202206061423

- Difficulty date: June 6, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 88,816 hours, 18,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 36,699 hours, 10,941 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING THE LIGHT CHECK WE RECEIVED A FAULT "EMER  LT BAT ! LO".  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PER  AMM 33-51-01-4. OPS CHECK GOOD. OK FOR SERVICE.
